# SDR DALA2023121910387

- Difficulty date: December 17, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 139,568 hours, 20,563 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 172 ON CLIMB OUT ALL FA'S AND COCKPIT SMELLED ACRID BURNING ODOR. DISSIPATED AFTER 5 MINUTES. CORRECTIVE ACTION: NO TROUBLE FOUND NO EVIDENCE OF OIL IN ANY DUCTS NO EVIDENCE OF CONTAMINATION. PER CREW SMELL ONLY ENCOUNTERED FOR FIVE MINUTES DURING TAKE-OFF. PERFORMED AMM TASK 05-51 AND PERFORMED HIGH POWER RUN. SMELL COULD NOT BE DUPLICATED. R/R RECIR FAN FILTER PER AMM 21-25 ALL OPS OK. PER TELECONFERENCE WITH MCC OK TO CLESE LOG. A/C OK FOR CONT SVC (5032076)
